Teczine is an anti-allergic medication, not a steroid. It relieves the symptoms of allergy. It is used to relieve runny nose, sneezing and redness, itching and watering of the eyes caused by hay fever or seasonal allergies. It also relieves similar symptoms caused due to allergies to substances, such as dust mites, animal dander and mold. It is also used to treat symptoms of hives, including itching and rash.
Q. Does Teczine make you tired and drowsy?
Yes, Teczine can make you feel tired, sleepy and weak. If you have these symptoms, you should avoid driving or operating heavy machinery.
Q. How long does it take for Teczine to work?
You will notice an improvement within an hour of taking Teczine. However, it may take a little longer to notice the full benefits.
Q. Can I take Teczine and fexofenadine together?
Sometimes the doctor may advise you to take two different antihistamines together if you are being treated for a severe itchy rash. If you are taking Teczine during daytime, your doctor may prescribe another antihistamine for the night which causes sleepiness, especially if the itch makes it difficult for you to sleep. Do not take two antihistamines together unless recommended by your doctor.
Q. Is it safe to take Teczine daily for a long time?
Teczine is safe if used as prescribed by your doctor. Moreover, it is unlikely to harm you if you take it for a long time. But, it is best to take Teczine for only as long as you need it.
Q. For how long should I continue Teczine?
The duration for which the medicine needs to be taken depends on the problem being treated. If you are taking it for an insect bite, you may need it for a day or two. Similarly, if you are taking it to prevent symptoms of chronic allergic rhinitis (inflammation of nose) or chronic urticaria, you may need to take Teczine for a longer time. Talk to your doctor if you are unsure about the duration of using Teczine.<br>
Information last updated by Dr. Varun Gupta, MD Pharmacology on 18th Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.